RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2009, Volume 11, Number 3, Pages 8–9 (Mi vmj33)  

This article is cited in 2 scientific papers (total in 2 papers)

Weakly $\aleph_1$-separable quasi-complete abelian $p$-groups are bounded

P. V. Danchev

Plovdiv State University "Paissii Hilendarski", Plovdiv, Bulgaria

Abstract: We prove that each weakly $\aleph_1$-separable quasi-complete abelian $p$-group is bounded, thus extending recent results of ours in (Vladikavkaz Math. J., 2007 and 2008).

Key words: weakly $\aleph_1$-separable groups, quasi-complete groups, torsion-complete groups, basic subgroups, bounded groups.

Full text: PDF file (88 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.742
MSC: 20K10
Received: 26.05.2008
Language:

Citation: P. V. Danchev, “Weakly $\aleph_1$-separable quasi-complete abelian $p$-groups are bounded”, Vladikavkaz. Mat. Zh., 11:3 (2009), 8–9

Citation in format AMSBIB
\Bibitem{Dan09}
\by P.~V.~Danchev
\paper Weakly $\aleph_1$-separable quasi-complete abelian $p$-groups are bounded
\jour Vladikavkaz. Mat. Zh.
\yr 2009
\vol 11
\issue 3
\pages 8--9
\mathnet{http://mi.mathnet.ru/vmj33}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2559075}
\elib{http://elibrary.ru/item.asp?id=12890851}


Linking options:
  • http://mi.mathnet.ru/eng/vmj33
  • http://mi.mathnet.ru/eng/vmj/v11/i3/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Chekhlov, Ml. V. Agafontseva, “Ob abelevykh gruppakh s tsentralnymi kvadratami kommutatorov endomorfizmov”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 4(24), 54–59  mathnet  elib
    2. Danchev P., “On Omega(1)-Separable and Crawley Abelian P-Groups in Zfc”, Math. Rep., 17:3 (2015), 295–302  mathscinet  zmath  isi
  • Владикавказский математический журнал
    Number of views:
    This page:446
    Full text:52
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020